MathSciNet Relay Station
MathSciNet bibliographic data
MR2439405 (2009i:20055) 20E08 (20F65)
Brady, N.; Ciobanu, L.; Martino, A.; O Rourke, S. The equation $x\sp py\sp q=z\sp r$ and groups that act freely on $\Lambda$-trees. Trans. Amer. Math. Soc. 361 (2009), no. 1, 223–236.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement